Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 10, 2012, 7:01 PM EDT for 4 counties in Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2012, 7:01 PM EDT (23:01 UTC)
- Expired
- Jun 10, 2012, 8:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Atlanta, GA
Counties Dodge County, GA, Montgomery County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1082 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
910
WWUS82 KFFC 102301
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT SUN JUN 10 2012
GAZ096>098-108>113-110000-
701 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...
LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 800 PM EDT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHESTER TO BROWNING...MOVING EAST AT 25
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
BLECKLEY AND DODGE COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE PLAINFIELD...RHINE...CHESTER...
EASTMAN...BROWNING...ABBEVILLE...UNION...FIVE POINTS...
GODWINSVILLE...CADWELL...TEMPERANCE...CHAUNCEY...RENTZ...MILAN AND
CHINA HILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3180 8314 3184 8318 3184 8335 3244 8317
3230 8261 3214 8239 3197 8238 3195 8242
3196 8248 3194 8249 3195 8256 3192 8261
3192 8267 3181 8282 3180 8308
TIME...MOT...LOC 2301Z 266DEG 22KT 3236 8308 3203 8319
3187 8324
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:43 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 10, 3:43 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUN 10 2012 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... UPPER LOW OVER THE LOWER MISSISSIPPI VALLEY WILL CONTINUE TO PUSH ITS WAY NORTH NORTHEAST...GRADUALLY BEING ABSORBED BY THE LONGWAVE TROUGH WORKING ITS WAY INTO THE NORTHERN PLAINS THIS AFTERNOON. PLENTIFUL MOISTURE ASSOCIATED WITH THIS SYSTEM CONTINUES TO STREAM ACROSS THE DEEP SOUTH...WITH WIDESPREAD SHOWERS AS WELL AS A FEW THUNDERSTORMS MOVING ACROSS THE AREA. RAIN EARLIER TODAY HELPED TO PROVIDE A RAIN-COOLED STABLE AIRMASS ESPECIALLY ACROSS NORTH GEORGIA...HELPING TO CREATE AN IN SITU DAMMING EVENT WITH WINDS BACKING TO THE EAST AND NORTHEAST ACROSS EXTREME NORTHEAST GEORGIA. SOUTHEASTERLY WINDS IN SOUTHERN ZONES CONTINUE TO ADVECT A MORE UNSTABLE AIRMASS INTO THE REGION WITH SBCAPE VALUES INCHING UPWARDS OF 1000 J/KG TOWARD THE METRO AREA. INCREASING 925-700MB WINDS AHEAD OF THE UPPER SYSTEM HAVE LED TO AN INCREASE IN DEEP LAYER SHEAR... WITH LOW LEVEL HELICITY VALUES INCREASING TO 250-300 M2/S2 ACROSS PORTIONS OF SOUTHEAST ALABAMA. ALL THIS COMBINED HAS LED TO AN ENVIRONMENT SUPPORTIVE OF ROTATING STORMS. WILL CONTINUE TO MONITOR TRENDS THIS AFTERNOON BUT EXPECT THAT THE MORE SIGNIFICANT STORMS WILL REMAIN TO THE SOUTH...THOUGH ROTATION MAY INCREASE ACROSS CENTRAL GEORGIA ENOUGH TO WARRANT A TORNADO WARNING OR TWO THIS AFTERNOON. WITH PW VALUES NEAR 2 INCHES...THIS IS A VERY TROPICAL ENVIRONMENT SO STORMS ARE GENERALLY LOW-TOPPED AND ANY TORNADOES ARE EXPECTED TO BE SHORT-LIVED. THE SHORTWAVE ASSOCIATED WITH THE PHASING UPPER LOW WILL BRING ADDITIONAL ROUNDS OF PRECIP TO THE AREA OVERNIGHT THROUGH MONDAY MORNING. SEE HYDROLOGY SECTION BELOW FOR MORE ON QPF...BUT WITH 6-HR VALUES BETWEEN A QUARTER AND HALF AN INCH...SEE NO REASON TO NOT GO CATEGORICAL POPS ACROSS MOST OF THE AREA. INSTABILITY REMAINS MINIMAL ACROSS NORTH GEORGIA OVERNIGHT AND RETREATS SOMEWHAT ACROSS SOUTHERN ZONES...SO HAVE LIMITED THUNDER WORDING TO JUST SLIGHT CHANCE. AS THE IN SITU CAD PUSHES OUT IN RESPONSE TO THE APPROACHING SHORTWAVE AND THE RETREATING SURFACE HIGH IN THE WESTERN ATLANTIC...EXPECT THAT INSTABILITY WILL INCREASE EVERYWHERE MONDAY LATE MORNING INTO AFTERNOON. HAVE BROAD-BRUSHED WORDING WITH BOTH SHOWER AND THUNDERSTORMS. HOWEVER WITH WINDS SHIFTING TO THE SOUTHWEST BY LATE MORNING...SHEAR WILL REMAIN MINIMAL THROUGH THE DAY AND THUS DO NOT REALLY EXPECT SEVERE STORMS...SWODY2 FROM SPC JUST HAS THE AREA IN SEE TEXT. HIGH TEMPS WILL REMAIN BELOW NORMAL AND LOWS ABOVE NORMAL WITH THE SATURATED ENVIRONMENT IN PLACE. HAVE GENERALLY TAKEN A BLEND BETWEEN THE COOLER MET AND WARMER MAV BUT THIS WILL DEPEND ON IF ANY SUN PEEKS OUT...VERY SIMILAR TO TODAY. .HYDROLOGY... IN ADDITION TO WHAT HAS ALREADY FALLEN...WHICH IS GENERALLY 0.25-0.75 INCHES WITH POCKETS OF MUCH HEAVIER RAIN IN SOUTHEAST ZONES...EXPECT AN ADDITIONAL 1-2 INCHES OVER THE NEXT COUPLE OF DAYS. WITH 1-HR FFG VALUES STILL OVER 1 INCH EVERYWHERE...SEE NO MAJOR FLOODING/FLASH FLOODING CONCERNS AT THIS TIME. IN ISOLATED LOCATIONS WHERE HEAVIER RAIN FALLS...COULD OF COURSE SEE LOCALIZED FLOODING BUT FOR THE MOST PART THE RAIN SHOULD MAINLY HELP TO ALLEVIATE DROUGHT CONCERNS ACROSS CENTRAL GEORGIA. TDP .LONG TERM /TUESDAY THROUGH SUNDAY/... MADE NO CHANGES TO THE LONG TERM. BROAD UPPER TROUGH OVER THE AREA THROUGH THE PERIOD...WITH PORTIONS OF IT HANGING BACK OVER THE NORTHERN GULF TOWARD THE END OF THE PERIOD. STILL LOOKS LIKE THERE MAY BE SOME DRYING BEHIND A FRONTAL BOUNDARY FOR SUNDAY SO HAVE LEFT IT DRY FOR NOW. 41 PREVIOUS LONG TERM /407 AM EDT SUNDAY JUN 10 2012/ MODELS MAINTAIN UPPER TROUGH OR SOME SEMBLANCE OF OUR AREA THROUGH MUCH OF THE PERIOD...THOUGH WEAKENING IT WITH TIME. MEANWHILE...AT THE SURFACE MODELS SHOW A COLD FRONT PUSHING ACROSS THE LOWER MISSISSIPPI VALLEY MONDAY NIGHT AND MOVING ACROSS NORTH GEORGIA TUESDAY/TUESDAY NIGHT. FRONT LOOKS TO PUSH INTO CENTRAL GEORGIA WEDNESDAY WITH REMNANTS OF THE BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH CENTRAL GEORGIA INTO FRIDAY. WILL NEED TO KEEP GOOD CHANCE TO LIKELY POPS FOR MUCH OF THE FORECAST AREA MONDAY NIGHT INTO TUESDAY WITH FRONT MOVING INTO THE STATE. POPS TAPERING BACK INTO THE CHANCE CATEGORY TUESDAY NIGHT INTO FRIDAY WITH BEST CHANCE CENTRAL SECTIONS...DUE TO BOUNDARY OVER OR IN THE VICINITY OF THAT AREA. HAVE HELD ON TO SLIGHT CHANCE POPS MAINLY OVER SOUTHEAST COUNTIES SATURDAY WITH GFS INDICATING LOW PRESSURE DEVELOPING ALONG THE CAROLINA COAST AND THE POSSIBILITY OF DEEPER MOISTURE LINGERING OVER THE AREA. TEMPS NEAR NORMAL LEVELS TUESDAY...BUT GENERALLY RUNNING ABOVE FOR THE REST THE EXTENDED PERIOD. 49 && HYDROLOGY... FORECAST RAIN AMOUNTS TODAY/TONIGHT RUNNING IN THE 1/2 TO 1.5 INCH RANGE AND 1/2 TO 1 INCH RANGE FOR MONDAY/MONDAY NIGHT. THESE AMOUNTS SHOULD BE HANDLED FINE BY AREA LAKES...STREAMS AND CREEKS. THERE IS SOME CONCERN THAT THE SLOW MOVING NATURE OF THE SYSTEM COULD LEAD TO A HEAVY RAIN EVENT WITH MINOR FLOODING FOR SOME AREAS. THIS WILL CONTINUE TO BE MONITORED. && AVIATION... 18Z UPDATE... WIDESPREAD SHRA WILL CONTINUE ACROSS THE AREA WITH IFR CIGS NORTH AND MVFR CIGS SOUTH. MAY SEE SOME BRIEF BREAKS TO MVFR NORTH THIS AFTERNOON BUT EXPECT CIGS TO DROP TO IFR AGAIN AFTER 00Z AND TO LIFR AFTER ABOUT 06Z. MAINLY MVFR VSBY EXPECTED THOUGH IT COULD DROP TO IFR OR LOWER IN SUB-TEMPO-SCALE HEAVIER RAIN. FRONT SHOULD MOVE THROUGH MONDAY MORNING WITH WIND SHIFT CURRENTLY PROGGED AROUND 14Z. INSTABILITY INCREASES ON MONDAY SO HAVE CONTINUED PROB30 FOR THUNDER LATE MORNING AND HAVE PUT IT IN THE PREVAILING GROUP FOR ATL AFTER 18Z. //ATL CONFIDENCE...18Z UPDATE... HIGH ON WIND SPEEDS...MEDIUM-HIGH ON TIMING OF WIND SHIFT MONDAY. MEDIUM-HIGH ON CIGS AND VSBY...MEDIUM ON TIMING OF CATEGORY CHANGES. HIGH ON OCCURRENCE OF CONVECTION MONDAY...MEDIUM ON TIMING AND IMPACTS TO ATL. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 79 67 87 / 100 100 70 70 ATLANTA 67 80 68 83 / 100 100 60 70 BLAIRSVILLE 65 74 65 82 / 100 100 70 70 CARTERSVILLE 68 79 67 85 / 100 100 70 70 COLUMBUS 70 85 70 87 / 100 100 60 60 GAINESVILLE 66 78 67 85 / 100 100 80 70 MACON 70 85 70 88 / 90 100 60 60 ROME 69 79 68 88 / 100 90 60 70 PEACHTREE CITY 69 81 67 85 / 100 100 60 60 VIDALIA 71 86 70 88 / 70 100 70 60 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MACON...MARION...MUSCOGEE... SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...WEBSTER. && SHORT TERM...TDP LONG TERM....41 AVIATION...TDP
Hazardous weather outlook, Jun 10, 12:54 PM EDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1254 PM EDT SUN JUN 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EDT SUN JUN 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING WEST CENTRAL. ELSEWHERE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA SCATTERED THUNDERSTORMS ARE POSSIBLE. .SYNOPSIS... AN UPPER LOW CENTERED OVER LOUISIANA WILL DRIFT NORTHEAST THROUGH TONIGHT AS FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER LIFTS NORTHWARD. .PRIMARY HAZARDS... THE PRIMARY HAZARD ACROSS WEST CENTRAL AREAS WILL BE DAMAGING WINDS AND POSSIBLY A TORNADO THIS AFTERNOON AND EVENING. OTHERWISE EXPECT HEAVY RAIN...STRONG WINDS AND OCCASIONAL LIGHTNING. .DISCUSSION... DEEP MOISTURE FROM THE GULF OF MEXICO WILL INTERACT WITH A FRONTAL BOUNDARY NEAR THE GEORGIA-FLORIDA BORDER TO PRODUCE WIDESPREAD SHOWERS...AND SCATTERED THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. WHILE THUNDERSTORMS WILL BE POSSIBLE AT ANYTIME...THE BEST AREA TO SEE THUNDERSTORMS WILL BE CENTRAL GEORGIA. INSTABILITY IS EXPECTED TO INCREASE THIS AFTERNOON AS STRONG MID LEVEL WINDS MOVE NORTHWARD FROM THE GULF. VERTICAL WIND SHEAR AND INCREASED CAPES MAY SUPPORT A FEW SEVERE THUNDERSTORMS MAINLY WEST CENTRAL. AN ISOLATED TORNADO IS POSSIBLE IN THAT AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NORTH AND CENTRAL GEORGIA WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH FOR MUCH OF THE PERIOD. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE ON TUESDAY AND WEDNESDAY... ENHANCING THE THREAT FOR SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY THIS AFTERNOON FOR WEST CENTRAL GEORGIA.
In the hours before
Special weather statement, Jun 10, 5:59 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SUN JUN 10 2012
GAZ019-020-030-031-041-102245-
559 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK...
PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES UNTIL 645 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUCHANAN TO DALLAS AND HIRAM...MOVING
NORTH AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK...
PAULDING...BARTOW...FLOYD AND HARALSON COUNTIES THROUGH 645 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...
BROWNSVILLE...HIRAM...DALLAS...BRASWELL...NEW GEORGIA...YORKVILLE...
EUBANK LAKE...DRAKETOWN...VAN WERT...ROCKMART...BURNT HICKORY
RIDGE...ARAGON...NEW HOPE AND ANTIOCH.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3422 8521 3441 8511 3439 8498 3440 8498
3439 8497 3440 8486 3420 8466 3408 8466
3408 8474 3379 8474 3377 8489 3381 8504
3378 8506 3381 8520
TIME...MOT...LOC 2158Z 179DEG 36KT 3386 8474 3401 8486
3402 8501 3400 8511 3389 8514Special weather statement, Jun 10, 6:18 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT SUN JUN 10 2012
GAZ039-102300-
618 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILKES COUNTY
UNTIL 700 PM EDT...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JACKSONS CROSSROADS TO TYRONE...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES
COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CENTERVILLE...HOLLIDAY PARK...LUNDBERG...CELESTE...JACKSONS
CROSSROADS...ROCKY CREEK FIRE DEPT....FICKLIN...AONIA...
MALLORYSVILLE...NEWTOWN...RAYLE...NORMAN...WASHINGTON...TYRONE AND
METASVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3364 8260 3361 8263 3360 8268 3362 8269
3362 8275 3366 8282 3362 8288 3378 8299
3392 8287 3395 8279 3398 8278 3399 8265
3387 8261 3387 8257 3379 8258 3365 8249
TIME...MOT...LOC 2219Z 225DEG 31KT 3394 8280 3391 8276
3379 8278 3371 8276 3369 8287Special weather statement, Jun 10, 6:23 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT SUN JUN 10 2012
GAZ081>083-094>096-107-109-102300-
623 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS...
PULASKI...PEACH...BIBB...BLECKLEY...CRAWFORD...DODGE AND HOUSTON
COUNTIES UNTIL 700 PM EDT...
AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CENTERVILLE TO HAWKINSVILLE...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PULASKI...PEACH...BIBB...BLECKLEY...CRAWFORD...DODGE AND HOUSTON
COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WALLACE...BROWNDALE...HOUSTON LAKE...HAYNEVILLE...SAND
BED...KATHLEEN...BONAIRE...BYRON...JACK BROWN ESTATES...
CENTERVILLE...KLONDIKE...SKIPPERTON...OCMULGEE PUBLIC FISHING AREA...
PULASKI STATE PRISON AND HARTFORD.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3245 8365 3271 8384 3289 8341 3230 8308
3215 8356
TIME...MOT...LOC 2222Z 246DEG 34KT 3267 8369 3248 8352
3225 8347Special weather statement, Jun 10, 6:40 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT SUN JUN 10 2012
GAZ074-084>086-097-098-112-113-102330-
640 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS...JOHNSON...
WILKINSON AND EMANUEL COUNTIES UNTIL 730 PM EDT...
AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANTA CLAUS TO HARLOW...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
WASHINGTON...TREUTLEN...TOOMBS...MONTGOMERY...LAURENS...JOHNSON...
WILKINSON AND EMANUEL COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE JOHNSON CORNER...SANTA CLAUS...
VIDALIA...LYONS...KIBBEE...TARRYTOWN...HIGGSTON...ORLAND...ZAIDEE...
LOTHAIR...SOPERTON...HARLOW...DEXTER...PONDEROSA AND OHOOPEE.
&&
LAT...LON 3248 8217 3243 8218 3236 8224 3220 8219
3204 8228 3231 8260 3242 8308 3289 8289
3273 8237 3253 8212
TIME...MOT...LOC 2241Z 205DEG 31KT 3220 8230 3240 8255
3249 8293Local storm report, Jun 10, 6:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT SUN JUN 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND DMG 4 SE WARNER ROBINS 32.57N 83.58W
06/10/2012 HOUSTON GA PUBLIC
PUBLIC REPORTED 4 TREES DOWN IN THEIR YARD ON BEAR LAKE
ROAD.
&&
20Special weather statement, Jun 10, 7:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT SUN JUN 10 2012
GAZ096>098-108>113-110000-
701 PM EDT SUN JUN 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...
LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 800 PM EDT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHESTER TO BROWNING...MOVING EAST AT 25
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX...
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
BLECKLEY AND DODGE COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE PLAINFIELD...RHINE...CHESTER...
EASTMAN...BROWNING...ABBEVILLE...UNION...FIVE POINTS...
GODWINSVILLE...CADWELL...TEMPERANCE...CHAUNCEY...RENTZ...MILAN AND
CHINA HILL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3180 8314 3184 8318 3184 8335 3244 8317
3230 8261 3214 8239 3197 8238 3195 8242
3196 8248 3194 8249 3195 8256 3192 8261
3192 8267 3181 8282 3180 8308
TIME...MOT...LOC 2301Z 266DEG 22KT 3236 8308 3203 8319
3187 8324The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 10, 2:07 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 38 min |
| Jun 10, 2:20 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
| Jun 10, 3:09 PM EDT | Special Weather Statement | FFC | Houston, Peach | 51 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 57 min |
| Jun 10, 3:40 PM EDT | Special Weather Statement | FFC | Crawford, Meriwether, Upson | 65 min |
| Jun 10, 3:52 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 38 min |
| Jun 10, 4:11 PM EDT | Special Weather Statement | FFC | Troup | 64 min |
| Jun 10, 4:18 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Talbot, Webster | 42 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 37 min |
| Jun 10, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 36 min |
| Jun 10, 4:47 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Talbot | 43 min |
| Jun 10, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 35 min |
| Jun 10, 5:17 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Douglas | 43 min |
| Jun 10, 5:18 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Dooly, Houston, Macon, Monroe and 3 more | 57 min |
| Jun 10, 5:27 PM EDT | Special Weather Statement | FFC | Dodge | 48 min |
| Jun 10, 5:31 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Jun 10, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 47 min |
| Jun 10, 5:45 PM EDT | Special Weather Statement | FFC | Oglethorpe | 45 min |
| Jun 10, 5:54 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 36 min |
| Jun 10, 5:59 PM EDT | Special Weather Statement | FFC | Bartow, Paulding, Polk | 46 min |
| Jun 10, 6:18 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jun 10, 6:23 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski, Twiggs | 37 min |
| Jun 10, 6:40 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 50 min |
| Jun 10, 7:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 59 min |
| Jun 10, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 48 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.